# SDR ASAA9910016

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Row 12/18
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 61, THE NUMEROUS EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY AT ROW 12 AND BATTERY AND RECEIVER AT ROW 18, LIGHTS OPERATED NORMALLY.  (M)
